# SDR 2008UALA04195

- Difficulty date: August 8, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 35,398 hours, 9,947 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SET ALTITUDE IN CABIN ALTITUDE CONTROL.  REMOVED & REPLACED CABIN ALTITUDE CONTROL PANEL.
